Migraleve Complete

SEK kr58.83 Available in stock
  • Migraleve Complete
  • Migraleve Complete

Migraleve Complete

SEK kr58.83 Available in stock

Product code: 804

Despatched in 1-3 days.

Select size:
Quantity:

Product Information

Migraleve Pink contains paracetamol and codeine, to treat the head pain, together with buclizine, to relieve the nausea.

If taken at the first sign of a migraine, Migraleve Pink can prevent an attack from developing further.

Migraleve Yellow contains paracetamol and codeine, which treat the continuing migraine symptoms.

These should always be taken after the first dose of Migraleve Pink.

Each Migraleve Pink tablet contains:

Paracetamol DC 96% - 520 mg (equivalent to Paracetamol 500 mg)

Codeine Phosphate - 8 mg

Buclizine Hydrochloride - 6.25 mg

Each Migraleve Yellow tablet contains:

Paracetamol DC 96% - 520 mg (equivalent to Paracetamol 500 mg)

Codeine Phosphate - 8 mg

Always start with Migraleve Pink talbets:

Dose for adults:

2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.

If the migraine persists, then take 2 Migarleve Yellow tablets every four hours after the Migraleve Pink dose.

Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.

Dose for children 10-14 years of age:

1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.

If the migraine persists, then take 1 Migarleve Yellow tablet every four hours after the Migraleve Pink dose.

Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.

Always read the label.

Migraleve should be taken in accordance with the dosage instructions on the pack.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software